MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed discrepant carbon dioxide (co2) results generated from alinity c processing module for several patients during (b)(6) 2025.The results provided were: the unit is mmol/l.(b)(6) initial=25.2 /repeated=30.0.(b)(6) initial=18.2 /repeated=26.3.(b)(6) initial=19.2 /repeated=19.3 and 24.6.(b)(6) initial=19.4 /repeated=19.7 and 27.8.(b)(6) initial=18.4 /repeated=22.8.(b)(6) initial=17.4 /repeated=22.5.(b)(6) initial=16.2 /repeated=17.0 and 23.5.(b)(6) initial=17.1 /repeated=17.5 and 28.3.(b)(6) initial=19.4 /repeated=22.4.(b)(6) initial=19.2 /repeated=27.5.(b)(6) initial=16.7 /repeated=18.0 and 24.1.(b)(6) initial=17.1 /repeated=22.7.(b)(6) initial=21.6 /repeated=30.5.(b)(6) initial=25.4 /repeated=30.2.(b)(6) initial=24.7 /repeated=30.9.(b)(6) initial=26.4 /repeated=31.3.(b)(6) initial=27.6 /repeated=29.9.(b)(6) initial=24.3 /repeated=30.1.(b)(6) initial=27.0 /repeated=32.3.(b)(6) initial=26.6 /repeated=33.1.On (b)(6) 2025 (b)(6) initial=29.7 /repeated=25.6.On (b)(6) 2025 (b)(6) initial=29.7 /repeated=24.9.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, field data and device history record review of alinity c carbon dioxide reagent lot 66642uq07.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.Review of tracking and trending for the alinity c carbon dioxide assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 66642uq07.Historical performance of the alinity c carbon dioxide reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.The number of standard deviations to cut-off for the negative population and the patient median values obtained with the complaint lot(s) are within established limits and thus comparable to the historical lot performance, which confirms no systemic issue for the lot(s).Device history record review did not identify any non-conformances or deviations with the complaint lots and complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity c carbon dioxide reagent lot 66642uq07.
 
Event or Problem Description
The customer observed discrepant carbon dioxide (co2) results generated from alinity c processing module for several patients during 12apr through 23apr2025.The results provided were: the unit is mmol/l.Sid (b)(6) initial=25.2 /repeated=30.0.Sid (b)(6) initial=18.2 /repeated=26.3.Sid (b)(6) initial=19.2 /repeated=19.3 and 24.6.Sid (b)(6) initial=19.4 /repeated=19.7 and 27.8.Sid (b)(6) initial=18.4 /repeated=22.8.Sid (b)(6) initial=17.4 /repeated=22.5.Sid (b)(6) initial=16.2 /repeated=17.0 and 23.5.Sid (b)(6) initial=17.1 /repeated=17.5 and 28.3.Sid (b)(6) initial=19.4 /repeated=22.4.Sid (b)(6) initial=19.2 /repeated=27.5.Sid (b)(6) initial=16.7 /repeated=18.0 and 24.1.Sid (b)(6) initial=17.1 /repeated=22.7.Sid (b)(6) initial=21.6 /repeated=30.5.Sid (b)(6) initial=25.4 /repeated=30.2.Sid (b)(6) initial=24.7 /repeated=30.9.Sid (b)(6) initial=26.4 /repeated=31.3.Sid (b)(6) initial=27.6 /repeated=29.9.Sid (b)(6) initial=24.3 /repeated=30.1.Sid (b)(6) initial=27.0 /repeated=32.3.Sid (b)(6) initial=26.6 /repeated=33.1.On (b)(6) 2025 sid (b)(6) initial=29.7 /repeated=25.6.On (b)(6) 2025 sid (b)(6) initial=29.7 /repeated=24.9.There was no reported impact to patient management.

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21962595
Report Number3002809144-2025-00150
Device Sequence Number7151706
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594(17)250831(10)66642UQ07
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number07P72-20
Device Lot Number66642UQ07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown